# SDR R61A201608050458

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 5,203 hours, 3,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012004
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,201 hours, 3,686 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT LIGHT IN THE FORWARD GALLEY WAS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
